Accessibility navigation


Global attractivity in a recursive sequence

Yang, X. F., Chen, B., Megson, G. M. and Evans, D. J. (2004) Global attractivity in a recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 667-682. ISSN 0096-3003

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.amc.2003.10.007

Abstract/Summary

In this paper, we Study the invariant intervals, the globally attractivity of the two equilibrium points, and the oscillatory behavior of tile solutions of the difference equation x(n =) ax(n-1) - bx(n-2)/c + x(n-2), n = 1,2,......, where a, b. c > 0. (C) 2003 Elsevier Inc. All rights reserved.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science
ID Code:15463
Uncontrolled Keywords:DIFFERENCE EQUATION, STABILITY

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation